# SDR ASAA2019102183044

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 19,997 hours, 6,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THE EMERGENCY EXIT LIGHT OVER R2 DOOR INTERMITTENTLY IS ON AND OFF. VERIFIED EMERGENCY EXIT LIGHT SWITCH IS ARMED (NOT ON). NO ADDITIONAL DOOR OR ELECTRICAL ABNORMALITIES. GROUNDED - YES. REPLACED POWER SUPPLY M1672, REF B737-900 AMM 33-51-06. OPS NML PER SAME. SECURITY SEAL REPLACED BY MAINTENANCE ON FDR PANEL AFTER MAINTENANCE PERFORMED.
